MAUDE Adverse Event Report: EPS BIO TECHNOLOGY CORP. EASYMAX V SELF-MONITORING BLOOD GLUCOSE SYSTEM; GLUCOSE MONITORING SYSTEM

EPS BIO TECHNOLOGY CORP. EASYMAX V SELF-MONITORING BLOOD GLUCOSE SYSTEM; GLUCOSE MONITORING SYSTEM
Model Number 100603503
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported product was not returned for testing.Several lots of test strips and meters which were possibly involved in the incident were sorted out and tested.The selected lots performed within specification.Customer did not return product and did not have control solution to ensure the quality of the product.(b)(4).
 
Event or Problem Description
We received a voluntary event report from fda with report number: mw5079747.We contacted the patient and she said she got high readings of 443/507/499 mg/dl from the easymax v glucose meter.Because the patient is on a sliding scale and didn't want to give herself that much insulin, she called the ems and received only 204 mg/dl.She brought this device about a year ago and never dropped the device.She did not leave the test strip vial unclosed and stores in the kitchen cabinet.She did not have and use the control solution to check the device and test strip.Replace product to her.

Brand Name
EASYMAX V SELF-MONITORING BLOOD GLUCOSE SYSTEM
Common Device Name
GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
EPS BIO TECHNOLOGY CORP.
no. 8 r&d rd.iii
hsinchu science park
hsinchu, 30077
TW  30077
MDR Report Key8036521
Report Number3004130086-2018-00001
Device Sequence Number1463695
Product Code NBW
UDI-Device Identifier00885017000058
UDI-Public00885017000058
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K092894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100603503
Device Catalogue Number100603503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date11/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
MW5079747
Patient Sequence Number1
Patient Age53 YR
Patient Weight105